# SDR 038161

- Difficulty date: November 11, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Engine: Ge CT75A2
- Engine time: 34,115 hours, 36,054 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Air Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4593 PIT-TOL.  DURING FLIGHT, THE RT AIR VALVE WARNING LIGHT ILLUMINATED.  THE CREW FOLLOWED THE QRH AND RETARDED THE RT POWER LEVER AND THE WARNING LIGHT WENT OUT.  AC RETURNED TO PIT AND TAKEN OUT OF SERVICE 11-11-03  AT 1655 (LT).
